MAUDE Adverse Event Report: MIO; UNO INSET II 60/6 SC1 BLUE MCAN

MIO; UNO INSET II 60/6 SC1 BLUE MCAN
Model Number MMT-943A600
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2022, the patient's mother reported leakage at the patient's infusion set site.Therefore, they did not discard the reservoir, but changed the site.His blood glucose level was 10.9 mmol/l at the time of the event.Reportedly, the site location was patient's buttocks.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 60/6 SC1 BLUE MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key13331896
Report Number3003442380-2022-00191
Device Sequence Number16562296
Product Code FPA
UDI-Device Identifier05705244020337
UDI-Public05705244020337
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/01/2024
Device Model NumberMMT-943A600
Device Lot Number5348388
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2022
Initial Report FDA Received Date01/24/2022
Patient Sequence Number1
Patient SexUnknown